At the end of August (this year) I started getting what I thought was just your normal allergy sore throat. Figured it was a bad season..but come Sept. 6th, I found myself laying in an ER, had lost my voice, had a server sore throat, and nasty cough. The dr shot me with something and then put me on a 7pak. Told me to go to my cousin's wedding and within a few days I'll be feeling great!
Well...the 7pak killed the cough and mucus but my nasty lil sore throat was still there. So I went and saw my regular dr. He tested me for everything but I was negative so he put me on Prednisone. Told me to call if it didn't work. Sure enough, I came back in a few days later, the meds did nothing. I didn't feel like it was a normal sore throat, it was more on the side of my tounge and the top of my throat. He got to poking around a saw a cyst on the right side of my tounge. My dr gave me Augmentin and sent me to a Ears, Nose, and Throat Specilist 2 days later.
I actually was feeling GREAT by this time and the specialist saw nothing. He said whatever it was, was now gone. Not to worry!! Here's where it gets interesting...... Oct 1st, I started getting that lil sore throat again along with some coughing and now a stiff neck. As time went on, it got worse, so bad that I couldn't sleep due to pain and I started to feel extremely nauseated. I went back to my regular dr again (Oct 8th), and he put me on more Augmentin. He also ran all the tests he could think of and all he came up with was that my White Blood Cell Count was up. Now my sore throat is gone again but I feel very tired.
I'm afraid this is just going to keep coming back. Has anyone ever had a reaccuring sore throat like this? I don't really know what else to do. I hope someone can shine some light on this for me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?